Skip to main content
Article
Nilpotent linear transformations and the solvability of power-associative nilalgebras
Linear Algebra and its Applications
  • Ivan Correa, Universidad de La Serena
  • Irvin R. Hentzel, Iowa State University
  • Pedro Pablo Julca, Universidad de Chile
  • Luiz Antonio Peresi, Universidade de São Paulo
Document Type
Article
Disciplines
Publication Version
Accepted Manuscript
Publication Date
2-1-2005
DOI
10.1016/j.laa.2004.08.007
Abstract
We prove some results about nilpotent linear transformations. As an application we solve some cases of Albert’s problem on the solvability of nilalgebras. More precisely, we prove the following results: commutative power-associative nilalgebras of dimension n and nilindex n − 1 or n − 2 are solvable; commutative power-associative nilalgebras of dimension 7 are solvable.
Comments

This article is published as Correa, Ivan, Irvin Roy Hentzel, Pedro Pablo Julca, and Luiz Antonio Peresi. "Nilpotent linear transformations and the solvability of power-associative nilalgebras." Linear algebra and its applications 396 (2005): 35-53. doi:10.1016/j.laa.2004.08.007. Posted with permission.

Creative Commons License
Creative Commons Attribution-Noncommercial-No Derivative Works 4.0
Copyright Owner
Elsevier Inc.
Language
en
File Format
application/pdf
Citation Information
Ivan Correa, Irvin R. Hentzel, Pedro Pablo Julca and Luiz Antonio Peresi. "Nilpotent linear transformations and the solvability of power-associative nilalgebras" Linear Algebra and its Applications Vol. 396 (2005) p. 35 - 53
Available at: http://works.bepress.com/irvin-hentzel/20/